# SDR SWAA2025063085509

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 64,263 hours, 34,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR CRACKED <[01].  R&R FWD GALLEY SERVICE DOOR AFT SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.; [02] C/W.
